| Model Number |
SCF-240 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
10/03/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side capsular contracture grade iv.The device has been explanted, replaced, and a total capsulectomy was performed.
Additional Manufacturer Narrative
Continued additional email address (e.1): (b)(6).A review of the device history record has been/will be initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason for reoperation is: grade 4 capsular contracture.Photo evaluation: visual analysis of the photographs identified: ¿ capsular contracture: unable to observe as it is a medical event that is not related to the device.It is not possible to determine the lot number or catalog through the photos provided.
Event or Problem Description
Healthcare professional reported left side capsular contracture baker grade iv.The device has been explanted, replaced, and a total capsulectomy was performed.